# SDR MZZA96104

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON PASSENGER CABIN SEAT TRACK AT RBL 24.75 BETWEEN BS 1030 AND BS 1070.  THE CORRODED SEAT TRACK FROM BS 1030 TO BS 1070 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-5 FIGURE 7.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 804784 (SEQ NR 02334)  (M)
